MAUDE Adverse Event Report: PRO MED INSTRUMENTS GMBH DORO® SKULL CLAMP; DORO® MULTI PURPOSE SKULL CLAMP

PRO MED INSTRUMENTS GMBH DORO® SKULL CLAMP; DORO® MULTI PURPOSE SKULL CLAMP
Model Number 3020-50
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 09/13/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Customer informed us on the (b)(6) that one of our products was involved in a procedure (4 pin configuration) in which a laceration occured to the patient.
 
Additional Manufacturer Narrative
The customer has not yet sent in the product for investigation.The customer was fairly confident that this was user error due to the surgeon being unfamiliar with 4 pin fixation, so the device will not be to send in for inspection.We will perform a follow-up if the product arrives.
 
Additional Manufacturer Narrative
Udi related data quality updates only.The following information is being corrected/supplemented due to discrepancies between data submitted in the previous report(s) and data submitted to the gudid: d1, g6, h2.

Brand Name
DORO® SKULL CLAMP
Common Device Name
DORO® MULTI PURPOSE SKULL CLAMP
Manufacturer (Section D)
PRO MED INSTRUMENTS GMBH
boetzinger str. 86
freiburg, baden-wuerttemberg 79111
GM  79111
Manufacturer (Section G)
PRO MED INSTRUMENTS GMBH
boetzinger str. 86
freiburg, baden-wuerttemberg 79111
GM   79111
Manufacturer Contact
nicholas preissler
boetzinger str. 86
freiburg, baden-wuerttemberg 79111
GM   79111
MDR Report Key17918595
Report Number3003923584-2023-00026
Device Sequence Number15116756
Product Code HBL
UDI-Device Identifier04250435501689
UDI-Public04250435501689
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K001808
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3020-50
Device Catalogue Number3020-50
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/12/2023
Supplement Report FDA Received Date09/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/04/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown